| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that the catheter was withdrawn after fluid leakage was detected; a perforation was found 7 cm from the puncture site.Additional information received on 4/2/2026: this incident resulted in the interruption of the patient¿s treatment.Leaking during the infusion caused the exact dose of medication administered to the patient to be unclear.No issues were detected during the examination of the exposed catheter segment; however, upon catheter removal, a perforation was found 7 cm from the insertion site, though the catheter had not completely fractured.After removal, the patient refused to have the picc reinserted and switched to a cvc.No further details provided.